# SDR DL764091623

- Difficulty date: October 11, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 32,151 hours, 9,290 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley Control P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS COMING FROM FWD GALLEY CONTROL PANEL.  FAULT TRACED TO PWR LIGHT ISOLATED CABLES FROM CB AND GRND STRIP AND DEFERRED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS, CRITICAL TO ETOPS.
